# SDR SWAA2024060483457

- Difficulty date: May 7, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ANGLE LOCATED ACCESS PANEL 651FB AT RT WING 2024-293939<[01] REPLACED BRACKET LOCATED ON ACCESS PANEL 651FB AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9.;[02] CORRECTED STEP 1:  REPLACED BRACKET LOCATED ON ACCESS PANEL 651FB AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9. TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N: A21043202 DUE DATE: 13NOV24;[03] REPLACED BRACKET LOCATED ON ACCESS PANEL 651FB AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9. TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N: A21043202 DUE DATE: 13NOV24
